Previous |  Up |  Next


Title: Построение кубатурных формул для многомерных областей с гладкими границами (Russian)
Title: On the construction of the cubature formulae for multidimensional domains with smooth boundaries (English)
Author: Ramazanov, M. D.
Language: Russian
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 137-140
Summary lang: English
Category: math
idZBL: Zbl 0322.41023
Date available: 2012-10-05T18:58:53Z
Last updated: 2015-03-16
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_29.pdf 644.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo